Slight liver pain?
- 06-14-2012, 12:58 AM
- 06-14-2012, 01:05 AM
- 06-14-2012, 04:56 PM
If it's a methylated prohormone (or any PH in general), you should do a few things:
1.) Post in the steroid section, you'll get more feedback
2.) Read and do research, knowledge is key
3.) Any kind of product, including Milk thistle, which helps liver enzymes.
Any thing that is hard on your liver, beware. You only get one liver, and without it you're in trouble. Take care and good luck!
06-14-2012, 07:48 PM
Similar Forum Threads
- By dcne02 in forum SupplementsReplies: 4Last Post: 05-10-2012, 06:28 PM
- By TomGreen in forum AnabolicsReplies: 22Last Post: 04-04-2012, 06:58 PM
- By LIFTEDnGIFTED in forum SupplementsReplies: 1Last Post: 05-07-2011, 01:01 PM
- By gocubbies73 in forum AnabolicsReplies: 13Last Post: 06-05-2007, 10:19 AM
- By SeaHawk22 in forum AnabolicsReplies: 13Last Post: 01-18-2005, 09:59 AM